# SDR SWAA2024112050261

- Difficulty date: October 17, 2024
- Submitted: November 20, 2024
- Operation: Air carrier
- Aircraft: N8328A
- Make and model: Boeing 737-8H4
- Aircraft serial: 38818
- Aircraft time: 38,576 hours, 18,243 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR BEAN LOCATED BS 947.5 LBL 50 WL 208.1 AT AFT GALLEY AREA 2024-645560 CORRECTED FAULT NAME: CORROSION ON FLOOR BEAM LOCATED BS 947.5 LBL 50 WL 208.1 AT AFT GALLEY AREA< REMOVED AND REPLACED PARTS PER 737-800 SRM 51-40-02 AS SHOWN IN 15/OCT/20 REFERENCE NRC D166540.;[06] CORRECTED STEP 5   REMOVED AND REPLACED PARTS PER 737-800 SRM 51-40-02 AS SHOWN IN 15/OCT/20 REFERENCE NRC D166540. SEE INDIVIDUAL SIGN-OFF BELOW;[07] CORRECTED STEP 6  REPLACED REPAIR PARTS [1] T-CHORD LOC. ON BS947.5 WL208.1 AND LBL 7.8 TO LBL 61 AFT GALLEY AREA IAW B737-800 SRM-53-70-51-2R-5 REPAIR 5 AS SHOWN IN 15/OCT/20 REFERENCE NRC D166540. SEE INDIVIDUAL SIGN-OFF BELOW.;[08] CORRECTED STEP 7  REMOVED AND REPLACED REPAIR PART [1] T-CHORD LOC. ON BS947.5 WL208.1 AND LBL 7.8 TO LBL 61 AFT GALLEY AREA IAW B737-800 SRM-51-40-02 AS SHOWN IN EA-20-153-02001; ISSUE DATE: 15/OCT/20 REFERENCE NRC D166540. SEE INDIVIDUAL SIGN-OFF BELOW.;[09] REMOVED AND REPLACED REPAIR PART [1] T-CHORD LOC. ON BS947.5 WL208.1 AND LBL 7.8 TO LBL 61 AFT GALLEY AREA IAW B737-800 SRM-51-40-02 AS SHOWN IN EA-20-153-02001; ISSUE DATE: 15/OCT/20 REFERENCE NRC D166540. SEE INDIVIDUAL SIGN-OFF BELOW. RII ITEM
